# SDR HEEA0014594

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624820
- Condition: Inoperative
- Location: Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA IS INOPERATIVE.  FOUND ANTENNA TO CAUSE ANTENNA FAULT MESSAGE ON GPS UNIT.
